why do my bones ache sometimes, even when there is nothing situational to cause anxiety??
Are you taking any other medications besides the Topamax? Bone pain is listed as a serious side effect of Topamax. See the following list of serious side effects:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); blood in the urine; blurred vision; bone pain; chest pain; confusion; decreased coordination; double vision or other vision changes; eye pain; irregular heartbeat; loss of consciousness; memory problems; menstrual changes; muscle or joint pain, cramps, or weakness; new or worsening mental or mood changes (eg, aggressiveness, agitation, anxiety, depression, exaggerated feeling of well-being, hostility, impulsiveness, inability to sit still, irritability, panic attacks, restlessness); rapid, shallow breathing; red, swollen, blistered, or peeling skin; ringing in the ears; severe or persistent loss of appetite; severe stomach, side, or back pain; significant weight loss; speech problems; stupor; suicidal thoughts or actions; tremor; trouble thinking, concentrating, or remembering things; trouble walking; unexplained fever; unusual bruising or bleeding; unusual eye movements; unusual tiredness.
This needs to be reported to the doctor as soon as possible. Please do not panic but do seek medical advice from the prescribing doctor asap.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2011 • 8 answers
Posted 14 Jul 2011 • 1 answer
Posted 25 Oct 2012 • 7 answers
Posted 27 Apr 2013 • 2 answers
Posted 16 Dec 2014 • 2 answers